MAUDE Adverse Event Report: COOK INC HARRISON FETAL BLADDER STENT SET; MPR STENT,BLADDER,FETAL

COOK INC HARRISON FETAL BLADDER STENT SET; MPR STENT,BLADDER,FETAL
Model Number G16766
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E1 - phone: (b)(6).E3 - occupation: nursing assistant.H3 - device evaluation anticipated but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the harrison fetal bladder stent set was difficult to advance during a left pleuro-amniotic drainage procedure for a 34-year-old, female patient that was 22 weeks and 2 days of gestation.The patient was admitted for an in-utero placement of a left pleuro-amniotic drainage tube in the context of hydrothorax.During the procedure, the user was not able insert the pleural drain with the stylet attached into the trocar.A new similar-like device was used to complete the procedure.The device was tested prior to use.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.

Brand Name
HARRISON FETAL BLADDER STENT SET
Common Device Name
MPR STENT,BLADDER,FETAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key25046942
Report Number1820334-2026-00465
Device Sequence Number9781240
Product Code MPR
UDI-Device Identifier00827002167667
UDI-Public(01)00827002167667(17)281204(10)16893553
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
H960001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG16766
Device Catalogue NumberJ-HFBS-503540
Device Lot Number16893553
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale